# SDR C77A20120905018

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 11,104 hours, 6,364 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17066803402
- Condition: Corroded
- Location: Zone 100
- Part time: 11,104 hours, 6,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT LWR CORNER SEAL DEPRESSOR P/N 170-66803-402 HAS CORROSION. X=8604.4-8843.2 MM, STR 24R-26R,Z= -1559.0 MM. REMOVED AND REPLACED AFT LWR CORNER SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-01 ON WO 543242-128 PER EO E175-53MR-108 REV 1 WO 609004.
